# SDR UPS99228443

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7178T6511
- Condition: Corroded
- Location: Bs 700-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01-1B) ON SEAT TRACK STA 700 TO 740, RBL 25.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK PER SRM 53-10-5.
